# SDR ASAA2017011519367

- Difficulty date: January 15, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,715 hours, 11,257 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020201
- Part serial: 2663
- Condition: Out Of Tolerance
- Location: Nr 2 Fuel Tank
- Part time: 177 hours, 42 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED NG-28FCD-18090-1, NR 2 FQIS COMPENSTATOR & TANK UNITS TEST. THE FOLLOWING PROBES ARE OUT OF TOLERANCE AND REQUIRE REPLACEMENT. COMP, F1, F2, F3, F8, F9, AND F10. GROUNDED - YES. REF MIG 2C'S AND ASA T/C 78528000 FOR RII AND SAFETY PRECAUTIONS. REMOVED, REPLACED AND TESTED #2 TANK COMP UNIT, AND TANK UNITS F1, F2, F3, F8, F9, AND F10. ALL OPS NML REF MM 28-41-21. GROUND VERIFICATION SATISFACTORY.
